# SDR 9607889602

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Director
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S GYRO FLAG APPEARED DURING TURNS AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CAPTAIN'S FLIGHT DIRECTOR AND VERTICAL GYRO, OPERATIONAL CHECK NORMAL.
